Skip to Main content Skip to Navigation
Journal articles

A new regularization scheme for inverse scattering

P. Lobel 1 Laure Blanc-Féraud 2 Christian Pichot 1 Michel Barlaud 3
2 MORPHEME - Morphologie et Images
CRISAM - Inria Sophia Antipolis - Méditerranée , IBV - Institut de Biologie Valrose : U1091, Laboratoire I3S - SIS - Signal, Images et Systèmes
Abstract : The reconstruction of the complex permittivity profile of inhomogeneous objects from measured scattered field data is a strongly nonlinear and ill-posed problem. Generally, the quality of the reconstruction from noisy data is enhanced by the introduction of a regularization scheme. Starting from an iterative algorithm based on a conjugate gradient method and applied to the nonlinear problem, this paper deals with a new regularization scheme, using edge-preserving (EP) potential functions. With this a priori information, the object to reconstruct is modelled with homogeneous areas separated by borderlike discontinuities. The enhancement is illustrated throughout some examples with noisy synthetic data.
Document type :
Journal articles
Complete list of metadata
Contributor : Sophie Gaffé-Clément <>
Submitted on : Friday, May 2, 2014 - 11:06:56 AM
Last modification on : Monday, October 12, 2020 - 10:30:35 AM

Links full text




P. Lobel, Laure Blanc-Féraud, Christian Pichot, Michel Barlaud. A new regularization scheme for inverse scattering. Inverse Problems, IOP Publishing, 1997, 13 (2), pp.403-410. ⟨10.1088/0266-5611/13/2/013⟩. ⟨hal-00986338⟩



Record views